# SDR AWXA9700078

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 1 - 4.  REPLACED EMERGENCY LIGHT CHARGER AND BATTERY ASSEMBLY AT LT FORWARD POSITION.  EMERGENCY OPS CHECK GOOD.  STC - SA1889SO.  BATTERY ASSEMBLY 849029 DISCHARGED LT FORWARD CABIN.
